MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC LIQUID OPTICS INTERFACE; OPHTHALMIC FEMTOSECOND LASER

AMO MANUFACTURING USA, LLC LIQUID OPTICS INTERFACE; OPHTHALMIC FEMTOSECOND LASER
Model Number 0180-1201
Medical Device Problem Code Decrease in Suction (1146)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a2, a3, a4 and a5: unknown/ not provided.Section d6a: if implanted, give date: not applicable, as the liquid optics interface is not an implantable device.Section d6b: if explanted, give date: not applicable, as the liquid optics interface is not an implantable device.Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.
 
Event or Problem Description
The customer reported recurring loss of suction despite multiple attempts at redocking, caused by a small eye fissure and low patient cooperation.They were able to reach the treatment stage but lost suction during capsulotomy.The procedure was stopped because suction could not be maintained.No patient injuries or additional surgical interventions were reported.
 
Additional Manufacturer Narrative
Device evaluation: the product was returned to the manufacturing site for evaluation.1 of the reported 1 opened loi was received within original packaging confirming the reported lot number.A visual inspection of the returned product did not reveal any obvious defects or damage.Functional testing was performed, and the results were found not within specifications.The reported event is confirmed.The complaint unit was inspected and tested by the complaint lab and results provided to the external manufacturer.The external manufacturer's evaluation included visual inspection of the actual device, review of production records and historical data analysis.Testing of the actual device was not performed by external manufacturer due to fluid found in device.The fluid is believed to come from use in surgery and not a fault of manufacturing.The manufacturer investigation was unable to confirm the failure and no root cause was identified.It is possible that through handling and/or use that a change to the assembly occurred that had an effect on the flowrate.Adequate controls are in place to ensure product is manufactured and tested to specification requirements.Manufacturing record review: per the external manufacturer's (flex) investigation, the affected device and associated raw materials in question were manufactured in accordance with applicable manufacturing instructions current at the time and were shown to have met applicable inspection criteria and final assembly test requirements.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.

Brand Name
LIQUID OPTICS INTERFACE
Common Device Name
OPHTHALMIC FEMTOSECOND LASER
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
510 cottonwood drive
milpitas, CA 95035
7142478552
MDR Report Key23017862
Report Number3012236936-2025-000241
Device Sequence Number9665360
Product Code OOE
UDI-Device Identifier05050474609778
UDI-Public(01)05050474609778(17)270223(10)60626517
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170322
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0180-1201
Device Catalogue Number0180-1201
Device Lot Number60626517
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2025
Supplement Date Received by Manufacturer02/19/2026
Initial Report FDA Received Date09/10/2025
Supplement Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CATALYS SYSTEM SERIAL NUMBER (B)(6)
Patient SexUnknown